Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2011 (2011), Article ID 701952, 16 pages
http://dx.doi.org/10.1155/2011/701952
Research Article

Weighted Strong Law of Large Numbers for Random Variables Indexed by a Sector

1Institute of Mathematics, Marie Curie-Skłodowska University, Plac Marii Curie-Skłodowskiej 1, 20-031 Lublin, Poland
2Faculty of Mathematics and Computer Science, University of Łódź, Ulica Banacha 22, 90-238 Łódź, Poland

Received 13 May 2011; Revised 30 September 2011; Accepted 22 October 2011

Academic Editor: Nikolaos E. Limnios

Copyright © 2011 Przemysław Matuła and Michał Seweryn. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. I. Klesov and Z. Rychlik, “The strong law of large numbers on partially ordered sets,” Theory of Probability and Mathematical Statistics, no. 58, pp. 31–37, 1998. View at Google Scholar
  2. K.-Kh. Indlekofer and O. I. Klesov, “The strong law of large numbers for multiple sums whose indices belong to a sector bounded by two functions,” Theory of Probability and Its Applications, vol. 52, no. 4, pp. 803–810, 2007. View at Publisher · View at Google Scholar
  3. A. Gut, “Strong laws for independent identically distributed random variables indexed by a sector,” The Annals of Probability, vol. 11, no. 3, pp. 569–577, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Z. A. Lagodowski and P. Matuła, “On almost sure limiting behavior of weighted sums of random fields,” Acta Mathematica Hungarica, vol. 126, no. 1-2, pp. 16–22, 2010. View at Publisher · View at Google Scholar
  5. W. Feller, “A limit theorem for random variables with infinite moments,” American Journal of Mathematics, vol. 68, pp. 257–262, 1946. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. R. Jajte, “On the strong law of large numbers,” The Annals of Probability, vol. 31, no. 1, pp. 409–412, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. R. T. Smythe, “Strong laws of large numbers for r-dimensional arrays of random variables,” vol. 1, no. 1, pp. 164–170, 1973. View at Google Scholar
  8. R. T. Smythe, “Sums of independent random variables on partially ordered sets,” The Annals of Probability, vol. 2, pp. 906–917, 1974. View at Google Scholar · View at Zentralblatt MATH
  9. E. B. Czerebak-Mrozowicz, O. I. Klesov, and Z. Rychlik, “Marcinkiewicz-type strong law of large numbers for pairwise independent random fields,” Probability and Mathematical Statistics, vol. 22, no. 1, pp. 127–139, 2002. View at Google Scholar · View at Zentralblatt MATH
  10. I. Fazekas and T. Tómács, “Strong laws of large numbers for pairwise independent random variables with multidimensional indices,” Publicationes Mathematicae Debrecen, vol. 53, no. 1-2, pp. 149–161, 1998. View at Google Scholar · View at Zentralblatt MATH
  11. T. C. Christofides and R. J. Serfling, “Maximal inequalities for multidimensionally indexed submartingale arrays,” The Annals of Probability, vol. 18, pp. 630–641, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. O. I. Klesov, “The Hájek-Rényi inequality for random fields and the strong law of large numbers,” Theory of Probability and Mathematical Statistics, vol. 22, pp. 58–66, 1980. View at Google Scholar · View at Zentralblatt MATH
  13. O. I. Klesov, “The strong law of large numbers for multiple sums of independent identically distributed random variables,” Matematicheskie Zametki, vol. 38, no. 6, pp. 915–930, 1985. View at Google Scholar
  14. N. H. Bingham, C. M. Goldie, and J. L. Teugels, Regular Variation, vol. 27 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1987. View at Zentralblatt MATH